Descendances acadiennes
Les quatre filles de Marie-Reine Berbudeau
Bibliographic Data
| ID | 10442709 |
|---|---|
| Authors | P Masse (0000-0001-8083-6358, corresponding author) |
| Year | 1954 |
| Volume | 8 |
| Issue | 3 |
| Pages | 415-415 |
| Publication date | 1954-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Revue d histoire de l Amérique française (JOURNAL) |
| Journal identifiers | ISSN: 0035-2357 • E-ISSN: 1492-1383 |
| Publisher | Consortium Erudit (PUBLISHER • CA) |
| DOI | 10.7202/301667ar |
| OpenAlex | W2093699453, W4237582092, W4232161834, W4210723696 |
| Language | EN |
| Citations received | 1 |
Descendances acadiennes : les quatre filles de Marie-Reine Berbudeau. Un article de la revue Revue d'histoire de l'Amérique française (Volume 5, numéro 4, mars 1952, p. 471-625) diffusée par la plateforme Érudit
Art · Humanities · Political science · Canadian Identity and History
| Highly cited | No |
|---|